# SDR AU980029

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6710 · Main Rotor Control
- Part: Torque Tube
- Part number: 269A9937
- Condition: Worn
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COLLECTIVE TORQUE TUBE WORN BY BOOT PNO 269A-4031-19 LOCATED AT REAR OF CABIN.
